EconPapers    
Economics at your fingertips  
 

Applications of mathematical programming in graceful labeling of graphs

Kourosh Eshghi and Parham Azimi

Journal of Applied Mathematics, 2004, vol. 2004, issue 1, 1-8

Abstract: Graceful labeling is one of the best known labeling methods of graphs. Despite the large number of papers published on the subject of graph labeling, there are few particular techniques to be used by researchers to gracefully label graphs. In this paper, first a new approach based on the mathematical programming technique is presented to model the graceful labeling problem. Then a “branching method” is developed to solve the problem for special classes of graphs. Computational results show the efficiency of the proposed algorithm for different classes of graphs. One of the interesting results of our model is in the class of trees. The largest tree known to be graceful has at most 27 vertices but our model can easily solve the graceful labeling for trees with 40 vertices.

Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/S1110757X04310065

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2004:y:2004:i:1:p:1-8

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2004:y:2004:i:1:p:1-8